Author(s): Jyoti Prakash, Kultaran Kumari

Email(s): jpsmaths67@gmail.com

DOI: 10.5958/2349-2988.2017.00019.5   

Address: Jyoti Prakash*, Kultaran Kumari
Department of Mathematics and Statistics, Himachal Pradesh University, Summer Hill, Shimla 171005, India.
*Corresponding Author

Published In:   Volume - 9,      Issue - 1,     Year - 2017


ABSTRACT:
In the present paper it is mathematically established that the linear growth rate of an arbitrary neutral or unstable oscillatory perturbation of growing amplitude in a double diffusive binary viscoelastic fluid saturated anisotropic porous layer heated from below must lie inside a semicircle in the right half of the (p_r,p_i ) - plane whose centre is at the origin and radius equals (?_1 ?P_r?_D ? Ra?_T + v( ?P_r?_D (??_1?^2 ??Ra?_T?^2 ?P_r?_D+4?Ra?_S ) ))/2, where ?Ra?_T and ? Ra?_S are the Darcy -Rayleigh number and the solute Rayleigh number respectively. Further, it is proved that this result is uniformly valid for quite general nature of the bounding surfaces.


Cite this article:
Jyoti Prakash, Kultaran Kumari. On Double-Diffusive Convection in a Binary Viscoelastic Fluid Saturated Anisotropic Porous Layer. Research J. Science and Tech. 2017; 9(1):123-126. doi: 10.5958/2349-2988.2017.00019.5


Recomonded Articles:

Author(s): A. Mahesh, P. Durga Prasad, C.S.K. Raju, P. Prakash, S.V.K. Varma

DOI: 10.5958/2349-2988.2018.00012.8         Access: Open Access Read More

Author(s): P. Sathies Kumar, K. Gangadhar, M. Bharathi Devi, M. Siva Parvathi

DOI: 10.5958/2349-2988.2017.00094.8         Access: Open Access Read More

Author(s): Rahul Gedam, Sanskriti Sharma

DOI:         Access: Open Access Read More

Author(s): S. U. Mamatha, C. S. K. Raju, D Madhavi Giridhar

DOI: 10.5958/2349-2988.2017.00079.1         Access: Open Access Read More

Author(s): S. K. Kango, Sanjay Sharma, Vikram Singh

DOI:         Access: Open Access Read More

Author(s): Khem Chand, K. D. Singh, Sanjeev Kumar

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash, Kanu Vaid

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash, Shweta Manan, Vinod Kumar

DOI: 10.5958/2349-2988.2017.00020.1         Access: Open Access Read More

Research Journal of Science and Technology (RJST) is an international, peer-reviewed journal, devoted to science and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2349-2988 


Recent Articles




Tags